Advertisement

Journal of Mathematical Sciences

, Volume 145, Issue 5, pp 5281–5294 | Cite as

Monodromy of Veselov-Kohno-Cherednik R-systems

  • V. P. Leksin
Article

Abstract

The paper studies Pfaffian systems of the Fuchs type on complex linear spaces defined by configurations of vectors in these spaces. It is shown that the Veselov ∨-condition imposed on a configuration of vectors is equivalent to the integrability of these system. For configuration of vectors that are root systems, a description of monodromy representations of the Pfaffian systems considered is given. These representations are deformations of the standard representations of reflection groups of the Burau type and were defined earlier by Squier and Givental’.

Keywords

Root System Group Algebra Braid Group Coxeter Group Cartan Matrix 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. Bourbaki, Lie Groups and Lie Algebras, Chapters IV–VI [Russian translation], Mir, Moscow (1972).Google Scholar
  2. 2.
    M. Broué, G. Malle, and R. Rouquier, “Complex reflection groups, braid groups, Hecke algebras,” J. Reine Angew. Math., 500, 127–190 (1998).MATHMathSciNetGoogle Scholar
  3. 3.
    I. V. Cherednik, “Monodromy of R-systems and generalized braid groups,” Dokl. Akad. Nauk SSSR, 256, 15–18 (1989).Google Scholar
  4. 4.
    I. Cherednik, “Monodromy representations for generalized Knizhnik-Zamolodchikov equations,” Publ. RIMS. Kyoto Univ., 27, 711–726 (1991).MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    M. Freedman, A. Kitaev, M. Larsen, and Z. Wang, Topological quantum computation, e-print q-ph/0101025.Google Scholar
  6. 6.
    G. Giorgadze, “Monodromy approach to quantum computing,” Int. J. Mod. Phys. B, 16, No. 30, 4593–4605 (2002).MATHCrossRefGoogle Scholar
  7. 7.
    A. B. Givental’, “Twisted Picard-Lefschetz formulas,” Funkts. Anal. Pril., 22, No. 1, 12–22 (1988).MathSciNetGoogle Scholar
  8. 8.
    T. Kohno, “Linear representations of braid groups and classical Yang-Baxter equations,” Contemp. Math., 78, 339–363 (1988).MathSciNetGoogle Scholar
  9. 9.
    V. P. Leksin, “On the Riemann-Hilbert problem for analytic families of representations,” Mat. Zametki, 50, No. 2, 89–97 (1991).MathSciNetGoogle Scholar
  10. 10.
    V. P. Leksin, “WDVV equations and generalized Burau representations,” Proc. Int. Conf. “Mathematical Ideas of P. L. Chebyshev and Their Applications to Contemporary Problems,” Obninsk, May 14–18, 2002 [in Russian], Obninsk (2002), pp. 59–60.Google Scholar
  11. 11.
    V. P. Leksin, “Monodromy of rational KZ-equations and some related topics,” Acta Appl. Math., 75, Nos. 1–3, 105–115 (2003).MathSciNetGoogle Scholar
  12. 12.
    V. P. Leksin, “Monodromy of Veselov-Cherednik systems for real and complex configurations of vectors,” in: Proc. Int. Conf. “Differential Equations and Related Topics” Dedicated to the 103rd Anniv. of I. G. Petrovskii, Moscow, May 16–22, 2004 [in Russian], Moscow (2004), pp. 127–128.Google Scholar
  13. 13.
    V. P. Leksin, “Geometry vector configurations and monodromy KZ-type connections,” Proc. Int. Conf. on Geometry and Analysis Dedicated to the Memory of A. D. Aleksandrov, Novosibirsk, Sept. 9–20, 2002 [in Russian], Novosibirsk (2002), pp. 80–81.Google Scholar
  14. 14.
    E. M. Opdam, Lecture notes on Dunkl operators for real and complex reflection groups, MSJ Memoirs, 8 (2000).Google Scholar
  15. 15.
    C. C. Squier, “Matrix representations of Artin groups,” Proc. Amer. Math. Soc., 103, 49–53 (1988).MATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    V. Toledano Laredo, “Flat connections and quantum groups,” Acta Appl. Math., 73, 155–173 (2002).MATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    N. D. Vasilevich and N. N. Ladis, “Integrability of the Pfaffian equations on ℂP n,” Differents. Uravn., 17, No. 4, 732–733 (1979).MathSciNetGoogle Scholar
  18. 18.
    A. P. Veselov, “On geometry of a special class of solutions to generalized WDVV equations,” in: Integrability: The Seiberg-Witten and Whitham Equations: Edinburg, 1998, Gordon and Breach, Amsterdam (2000), pp. 125–136.Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • V. P. Leksin
    • 1
  1. 1.Kolomna State Pedagogical InstituteRussia

Personalised recommendations